# SDR UPS04443484

- Difficulty date: October 28, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BS 360 UPPER DECK FLOORBEAM ONE EA FASTENER HOLE CRACK REVEALED AT FLOORBEAM WEB AND FRAME WEB DOUBLER LAYER FOR DETAILS BS 360, WL 280 TO 320.  LEFT BS 360 FLOORBEAM WEB & FRAME WEB CRACK REPAIRED AND FLOORBEAM WEB SECTIONAL REPLACED PER SRM 53-10-07 FIG 11 & HX RS R53-15-35211 & FRAME WEB REPLACED PER SRM 51-10-01 & HX RS R53-15-35211 AND UPS EO B747-5310-21306-A.
